# SDR HEEA079713

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,377 hours
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 420936903
- Part serial: 82110215
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TARSYN PITCH AND ROLL AXIS UNRELIABLE. REPLACED WITH SERVICEABLE PART.
